Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Brand: Nurofen
Categories: Medications
Catalogue ID:943870
Product Code: 9300711032453
Availability: In Stock
  • $8.99


This product has a maximum quantity of 1
Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.


Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.



Combines ibuprofen and paracetamol for double action pain relief

Provides relief for up to 8 hours

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


colloidal anhydrous silica croscarmellose sodium macrogol 3350 magnesium stearate microcrystalline cellulose polysorbate 80 polyvinyl alcohol purified talc stearic acid titanium dioxide

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years. Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.

Tags: Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack, 9300711032453, Medications

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Logicin Rapid Relief Nasal Spray Refill 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$8.99
Best Price Ex Tax: $8.17

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$9.49
Best Price Ex Tax: $9.49

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email